Alert archive / Georgia / Special Weather Statements in 2024
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 31, 2024, 4:21 PM EDT for Butts County, Jasper County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2024, 4:21 PM EDT (20:21 UTC)
- Expired
- Jul 31, 2024, 4:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.25 in
- Wind
- 50
Counties Butts County, GA, Jasper County, GA
The radar
The Atlanta radar (KFFC), 69 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.4 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2294 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 771 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
768
WWUS82 KFFC 312021
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
421 PM EDT Wed Jul 31 2024
GAZ048-057>059-070>072-312045-
Butts GA-Lamar GA-Monroe GA-Jones GA-Jasper GA-Newton GA-Henry GA-
421 PM EDT Wed Jul 31 2024
...Strong thunderstorms will impact portions of northern Monroe,
southeastern Henry, Butts, northwestern Jones, southwestern Jasper,
eastern Lamar and south central Newton Counties through 445 PM EDT...
At 420 PM EDT, a line of strong thunderstorms was along a line
extending from Worthville to near Flovilla to near Forsyth, and
moving southeast at 25 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Jackson, Forsyth, Monticello, Flovilla, Stewart, Turtle Cove,
Worthville, Dames Ferry, Berner, Jarrell Plantation, High Falls State
Park, Calvin, Blount, North Alcovy, McElheneys Crossroads, Juliette,
Indian Springs State Park, Fincherville, Adgateville, and Plant
Scherer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3339 8368 3314 8365 3296 8373 3307 8408
3323 8400 3347 8402
TIME...MOT...LOC 2020Z 293DEG 22KT 3337 8392 3323 8387 3308 8393
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 31, 2:31 PM EDT, 1 hour 50 minutes earlier.
Area forecast discussion, Jul 31, 2:31 PM EDT, 1 hour 50 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 231 PM EDT Wed Jul 31 2024 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Thursday) Issued at 228 PM EDT Wed Jul 31 2024 Current conditions. Scattered showers with a few rumbles of thunder have started to fire mostly south of a line from Macon to Columbus. A few showers have also begun to pop up near the metro. Temperatures currently hang mid to low 90s, however dew points near 77 mean heat indices of 103+ are possible southeast of I-85. A heat advisory is in affect for most of central and east GA. Northwest flow continues, however the ridge which has sat to our west has slowly slid eastward. This puts the CWA in a slightly, emphasis on the slightly, less ideal position for MCS maintenance across the metro. Surface CAPE for much of the area has likely hit near its peak at around 3000 in the Northeast CWA to 5000 in the Southwest CWA. However, 0 to 6 km bulk shear remains weak and DCAPE sits near 1000 J/Kg for much of the area. The feature to watch this evening is currently located in Eastern TN. Should the system get its act together, a similar outcome to yesterday may occur, just more towards Athens. Given the convection already triggering south of Columbus and Macon, any system that moves down from the north will likely run into a more overworked environment and will not be as long lasting as previous days. A few storms this afternoon could become strong to severe with the main hazard being gusty or damaging winds. Most storms will see frequent lightning and heavy rainfall. SM && .LONG TERM... (Friday morning through next Tuesday) Issued at 228 PM EDT Wed Jul 31 2024 Expect a somewhat notable change (for early August) to the overall pattern heading into this weekend as an upr trough is expected to move from the Upper Midwest to the Appalachians by Saturday afternoon. This will likely reduce the heat a bit, but increase our rain/storm chances once again (at least temporarily). By Sunday into the first part of next week, the broad upper ridge that is dominating the western CONUS, will creep back east, returning higher heat to the area and lesser rain/storm chances. Monday through next Wednesday, the upr ridge axis is likely to stretch from the Four Corners to the Lower MS River Valley resulting in relatively dry but hot conditions. Heat Advisory levels will likely be met yet again on Friday, and perhaps for a few areas in our SE (south of I-16 and east of I-75) on Saturday. But the drier air coming in behind the above mentioned trough should bring enough of a reprieve that heat index values are not expected to reach 105+F Sunday through the middle of next week (at this time). Beyond Saturday, chances for storms come down quite a bit and should generally be seeing isolated to widely scattered "diurnally-driven" activity. DJN.83 && .AVIATION... (18Z TAFS) Issued at 148 PM EDT Wed Jul 31 2024 Scattered shra and tsra this afternoon and evening, requiring both a TEMPO and vcsh. Storms may develop into more organized clusters with gusty and variable winds. Conditions outside thunderstorms will be VFR. Cigs of SCT015 are possible during the early morning hours tomorrow before sunrise. Winds generally out of the West at 4 to 9 kts, dropping to VRB03KT or 00000KT overnight. Winds from the west at 3 to 8 kts tomorrow. //ATL Confidence...18Z Update... Medium confidence evening convection evolution. High all other elements. SM && .PRELIMINARY POINT TEMPS/POPS... Athens 73 98 75 99 / 20 20 20 30 Atlanta 75 96 76 97 / 20 20 10 30 Blairsville 68 90 70 91 / 10 30 20 40 Cartersville 73 96 75 97 / 10 20 10 30 Columbus 76 98 77 98 / 20 20 10 30 Gainesville 74 95 76 96 / 20 20 20 30 Macon 73 97 75 97 / 20 20 10 30 Rome 73 96 75 96 / 0 20 10 30 Peachtree City 73 96 75 97 / 20 20 10 30 Vidalia 75 97 76 96 / 20 20 20 40 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory from 10 AM to 9 PM EDT Thursday for GAZ001>005- 011>013-019>025-027-030>039-041>062-066>076-078>086-089>098- 102>113. Heat Advisory until 8 PM EDT this evening for GAZ024-025-027- 035>039-046>051-056>062-066>076-078>086-089>098-102>113. && SHORT TERM...SM LONG TERM....DJN.83 AVIATION...SM
Hazardous weather outlook, Jul 31, 2:33 PM EDT, 1 hour 48 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 233 PM EDT Wed Jul 31 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011845- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 233 PM EDT Wed Jul 31 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected this afternoon and evening. A few storms may persist into the evening and overnight hours. Strong to severe thunderstorms will be capable of producing damaging winds and hail, as well as frequent lightning and locally heavy rainfall. A Heat Advisory is in effect for portions of central and eastern Georgia through 8 PM this evening due to hot temperatures and high humidity. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Scattered thunderstorms, mainly in the afternoon and evening, are expected each day through Tuesday. A few storms each day could become strong to severe, capable of producing frequent lightning, gusty to damaging winds, and heavy rainfall with localized flash flooding. A heat advisory has been issued for most of central and north GA from 10am through 9pm tomorrow evening, with the exception of the mountains. Heat indices of 100 to 110 are expected. Elevated heat indices are anticipated through the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jul 31, 3:46 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
346 PM EDT Wed Jul 31 2024
GAZ083-096-097-109-312015-
Bleckley GA-Laurens GA-Dodge GA-Twiggs GA-
346 PM EDT Wed Jul 31 2024
...A strong thunderstorm will impact portions of west central
Laurens, northwestern Dodge, southeastern Twiggs and Bleckley
Counties through 415 PM EDT...
At 346 PM EDT, a strong thunderstorm was over Cary, or 9 miles north
of Cochran, moving southeast at 25 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cochran, Chester, Dudley, Montrose, Allentown, Coley Station,
Tarversville, Yonkers, Roddy, Rowland, Royal, District Path,
Goldsboro, Rebie, Cary, and Porter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3246 8350 3248 8350 3249 8349 3250 8352
3263 8343 3253 8300 3231 8324
TIME...MOT...LOC 1946Z 300DEG 20KT 3252 8335
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHLocal storm report, Jul 31, 3:48 PM EDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
348 PM EDT Wed Jul 31 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM Tstm Wnd Dmg 2 E Little Ocmulgee Sta 32.10N 82.85W
07/31/2024 Wheeler GA 911 Call Center
Multiple trees down at Bay Springs Church
Road and W HWY 280.
&&Special weather statement, Jul 31, 3:59 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
359 PM EDT Wed Jul 31 2024
GAZ045-046-048-055-057-312030-
Rockdale GA-Clayton GA-DeKalb GA-Newton GA-Henry GA-
359 PM EDT Wed Jul 31 2024
...Strong thunderstorms will impact portions of southwestern
Rockdale, southwestern DeKalb, Henry, northern Clayton and
southwestern Newton Counties through 430 PM EDT...
At 359 PM EDT, a line of strong thunderstorms was along a line
extending from Jonesboro to Flippen to near Locust Grove, and moving
northeast at 20 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
McDonough, Jonesboro, Stockbridge, Forest Park, Riverdale, Morrow,
Lake City, Lake Spivey, Blacksville, Rex, Ola, Hidden Valley Park,
Flippen, Conley, Kelleytown, Oak Hill, Magnet, Richardson Park,
Ellenwood, and Fort Gillem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3367 8434 3361 8405 3347 8386 3345 8392
3345 8393 3344 8394 3337 8412 3343 8422
3348 8439 3349 8440 3350 8442 3351 8442
TIME...MOT...LOC 1959Z 219DEG 16KT 3350 8437 3349 8418 3339 8410
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 31, 4:05 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
405 PM EDT Wed Jul 31 2024
GAZ074-084-085-312030-
Wilkinson GA-Washington GA-Johnson GA-
405 PM EDT Wed Jul 31 2024
...A strong thunderstorm will impact portions of east central
Wilkinson, southwestern Washington and northwestern Johnson Counties
through 430 PM EDT...
At 405 PM EDT, a strong thunderstorm was over Oconee, or 11 miles
east of Irwinton, moving southwest at 20 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Toomsboro and Oconee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3271 8295 3271 8296 3268 8303 3276 8317
3292 8299 3281 8283
TIME...MOT...LOC 2005Z 040DEG 17KT 3282 8297
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 31, 4:09 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
409 PM EDT Wed Jul 31 2024
GAZ044-054-055-312045-
Fayette GA-Clayton GA-South Fulton GA-
409 PM EDT Wed Jul 31 2024
...A strong thunderstorm will impact portions of northeastern
Fayette, south central Fulton and northern Clayton Counties through
445 PM EDT...
At 409 PM EDT, a strong thunderstorm was over Riverdale, or near
Jonesboro, moving northeast at 15 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Atlanta, Fayetteville, Jonesboro, City of South Fulton, East Point,
Union City, Forest Park, Riverdale, College Park, Morrow, Hapeville,
Lake City, Hartsfield-Jackson Airport, Ellenwood, Fort Gillem, and
Conley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3370 8448 3366 8436 3365 8435 3365 8429
3364 8428 3364 8427 3363 8427 3363 8426
3362 8426 3348 8442 3356 8455
TIME...MOT...LOC 2009Z 241DEG 14KT 3358 8440
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 31, 4:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
421 PM EDT Wed Jul 31 2024
GAZ048-057>059-070>072-312045-
Butts GA-Lamar GA-Monroe GA-Jones GA-Jasper GA-Newton GA-Henry GA-
421 PM EDT Wed Jul 31 2024
...Strong thunderstorms will impact portions of northern Monroe,
southeastern Henry, Butts, northwestern Jones, southwestern Jasper,
eastern Lamar and south central Newton Counties through 445 PM EDT...
At 420 PM EDT, a line of strong thunderstorms was along a line
extending from Worthville to near Flovilla to near Forsyth, and
moving southeast at 25 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Jackson, Forsyth, Monticello, Flovilla, Stewart, Turtle Cove,
Worthville, Dames Ferry, Berner, Jarrell Plantation, High Falls State
Park, Calvin, Blount, North Alcovy, McElheneys Crossroads, Juliette,
Indian Springs State Park, Fincherville, Adgateville, and Plant
Scherer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3339 8368 3314 8365 3296 8373 3307 8408
3323 8400 3347 8402
TIME...MOT...LOC 2020Z 293DEG 22KT 3337 8392 3323 8387 3308 8393
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 8:02 PM EDT | Special Weather Statement | FFC | Floyd, Polk | 28 min |
| Jul 30, 8:07 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Jackson | 23 min |
| Jul 30, 8:19 PM EDT | Special Weather Statement | FFC | Clayton, Cobb, DeKalb, Douglas, Fulton, Gwinnett and 3 more | 26 min |
| Jul 30, 8:27 PM EDT | Special Weather Statement | FFC | Jasper | 33 min |
| Jul 30, 8:31 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Douglas, Fayette, Fulton | 44 min |
| Jul 30, 8:32 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Jackson, Madison, Oconee, Walton | 28 min |
| Jul 30, 8:44 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 46 min |
| Jul 30, 8:45 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Henry, Newton, Rockdale, Walton | 30 min |
| Jul 30, 8:49 PM EDT | Special Weather Statement | FFC | Carroll, Coweta, Haralson, Heard, Meriwether, Troup | 26 min |
| Jul 30, 8:56 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton, Henry, Spalding | 32 min |
| Jul 30, 8:59 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Madison, Morgan, Oconee, Oglethorpe | 31 min |
| Jul 30, 9:10 PM EDT | Special Weather Statement | FFC | Butts, Jasper, Newton | 35 min |
| Jul 30, 9:15 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Coweta, Fayette, Henry, Lamar and 5 more | 45 min |
| Jul 30, 9:25 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Oglethorpe, Taliaferro, Wilkes | 35 min |
| Jul 30, 9:28 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Monroe | 35 min |
| Jul 30, 9:33 PM EDT | Special Weather Statement | FFC | Butts, Henry, Jasper, Putnam | 27 min |
| Jul 30, 9:40 PM EDT | Special Weather Statement | FFC | Coweta, Heard, Meriwether | 35 min |
| Jul 30, 9:53 PM EDT | Special Weather Statement | FFC | Bibb, Lamar, Monroe, Pike, Upson | 37 min |
| Jul 30, 9:54 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 36 min |
| Jul 30, 9:56 PM EDT | Special Weather Statement | FFC | Hancock, Taliaferro, Warren, Wilkes | 34 min |
| Jul 30, 10:14 PM EDT | Special Weather Statement | FFC | Heard, Meriwether, Talbot, Troup | 46 min |
| Jul 30, 10:25 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Crawford, Jones, Lamar, Monroe and 5 more | 50 min |
| Jul 30, 10:27 PM EDT | Special Weather Statement | FFC | Glascock, Hancock, Jefferson, Warren, Washington | 48 min |
| Jul 30, 10:52 PM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Marion, Muscogee, Schley, Talbot and 1 more | 38 min |
| Jul 30, 10:55 PM EDT | Special Weather Statement | FFC | Bleckley, Crawford, Houston, Johnson, Macon, Peach and 3 more | 50 min |
| Jul 30, 11:30 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Marion, Schley, Talbot, Taylor | 23 min |
| Jul 30, 11:47 PM EDT | Special Weather Statement | FFC | Bleckley, Emanuel, Houston, Johnson, Laurens, Peach and 2 more | 43 min |
| Jul 31, 12:10 AM EDT | River Flood Warning | FFC | Fayette, Spalding | 6 hr |
| Jul 31, 1:41 PM EDT | Special Weather Statement | FFC | Wilcox | 34 min |
| Jul 31, 1:54 PM EDT | Special Weather Statement | FFC | Laurens | 36 min |
| Jul 31, 2:13 PM EDT | Special Weather Statement | FFC | Dooly | 32 min |
| Jul 31, 2:18 PM EDT | Special Weather Statement | FFC | Laurens | 27 min |
| Jul 31, 2:23 PM EDT | Special Weather Statement | FFC | Wheeler | 37 min |
| Jul 31, 2:24 PM EDT | Special Weather Statement | FFC | Pulaski | 36 min |
| Jul 31, 2:25 PM EDT | Heat Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 83 more | 31 hr |
| Jul 31, 2:42 PM EDT | Special Weather Statement | FFC | Dooly | 33 min |
| Jul 31, 2:43 PM EDT | Special Weather Statement | FFC | Wheeler | 32 min |
| Jul 31, 2:44 PM EDT | Special Weather Statement | FFC | Fayette | 31 min |
| Jul 31, 2:49 PM EDT | Special Weather Statement | FFC | Baldwin | 26 min |
| Jul 31, 2:51 PM EDT | Special Weather Statement | FFC | Dodge, Wilcox | 24 min |
| Jul 31, 3:01 PM EDT | Special Weather Statement | FFC | Crisp | 29 min |
| Jul 31, 3:03 PM EDT | Special Weather Statement | FFC | Spalding | 27 min |
| Jul 31, 3:07 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 27 min |
| Jul 31, 3:13 PM EDT | Special Weather Statement | FFC | Wilcox | 32 min |
| Jul 31, 3:16 PM EDT | Special Weather Statement | FFC | Henry | 29 min |
| Jul 31, 3:17 PM EDT | Special Weather Statement | FFC | Bleckley | 28 min |
| Jul 31, 3:25 PM EDT | Special Weather Statement | FFC | Telfair | 35 min |
| Jul 31, 3:30 PM EDT | Special Weather Statement | FFC | Henry | 30 min |
| Jul 31, 3:38 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Spalding | 40 min |
| Jul 31, 3:46 PM EDT | Special Weather Statement | FFC | Bleckley | 29 min |
| Jul 31, 3:59 PM EDT | Special Weather Statement | FFC | Henry | 31 min |
| Jul 31, 4:05 PM EDT | Special Weather Statement | FFC | Wilkinson | 25 min |
| Jul 31, 4:09 PM EDT | Special Weather Statement | FFC | Clayton | 36 min |
| Jul 31, 4:26 PM EDT | Special Weather Statement | FFC | Peach | 34 min |
| Jul 31, 4:29 PM EDT | Special Weather Statement | FFC | Henry | 31 min |
| Jul 31, 4:43 PM EDT | Special Weather Statement | FFC | Jasper, Monroe | 32 min |
| Jul 31, 4:45 PM EDT | Special Weather Statement | FFC | Meriwether | 30 min |
| Jul 31, 5:00 PM EDT | Special Weather Statement | FFC | Crawford, Taylor | 30 min |
| Jul 31, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Talbot, Taylor, Upson | 20 min |
| Jul 31, 5:13 PM EDT | Special Weather Statement | FFC | Baldwin, Jones, Putnam | 32 min |
| Jul 31, 5:24 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jones, Putnam | 38 min |
| Jul 31, 5:29 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Macon, Peach, Taylor, Twiggs | 31 min |
| Jul 31, 5:45 PM EDT | Special Weather Statement | FFC | Jones | 30 min |
| Jul 31, 5:59 PM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 31 min |
| Jul 31, 6:12 PM EDT | Special Weather Statement | FFC | Wilkinson | 33 min |
| Jul 31, 6:24 PM EDT | Special Weather Statement | FFC | Hancock | 36 min |
| Jul 31, 7:54 PM EDT | Special Weather Statement | FFC | Wilkes | 36 min |
Nearby
Special Weather Statements in Georgia, 2024Every special weather statement in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.